# SDR UIEA2024011300009

- Difficulty date: January 13, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 109,222 hours, 23,787 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gasket
- Part number: UNKNOWN
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: C
- Nature of condition: H
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF LEFT GEN OFF EICAS MSG WITH ASSOCIATED LH AND RH UTILITY BUS OFF, FMC MSG AND AUTO BRAKES DECISION JUST PRIOR TO 80 KNOTS, BRAKES ON SPEED 84 KTS AFTER CLEARING QRH, ABLE TO RESET GCB. LEFT UTIL BUS RESET, RIGHT UTIL BUS RESET AFTER 2 ATTEMPTS, LEFT DRIVE LIGHT FLICKERING AFTER RESET.( LEFT ENGINE IDG TRANSFER TO DMI 200871 PER MEL 24-00-01-01 CAT B DUE DATE 15JAN24 LOW IDG OIL IDG DISCONNECTED CAT B, MX PROCEDURE COMPLIED WITH. LP 1743693 M8: R/R #1 ENG IDG IAW AMM 24-11-01. OPS CHECK GOOD. LEAK CHECK GOOD. PLACARDS REMOVED. MCC NOTIFIED. DMI 200871 CLOSED. LP 1552323 M7: R/R FILL PLUG O-RINGS FOR # 1 ENG IDG IAW AMM 24-11-01. LP 1552323 ITEM M8: ENG RUN PERFORMED. PERFORMED OPS TEST OF ENG 1 IDG, OPS CHECK GOOD. PERFORMED LEAK CHECK OF ENG 1 IDG, LEAK CHECK GOOD. A/C RESTORED TO NORMAL CONFIGURATIONS. NO DEFECTS NOTED. LP 1743693 M9: REF LP 1552323 M7. DRAIN PLUG & GENERATOR TO OIL COOLER LINE REMOVED & REPLACED O-RING GASKETS ON BOTH PLUG & LINE IAW AMM 24-11-00. REF LP 1552323 M9 FOR OPS & LEAK CHECK. THIS CLEARS DMI 200871. MCC NOTIFIED. PLACARDS REMOVED. )
